# SDR FDEA202205161395

- Difficulty date: May 16, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300*
- Aircraft serial: 778
- Aircraft time: 34,259 hours, 18,963 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: A53781931208
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR SUPPORT STRUCTURE - SEAT TRACK CRACKED,   BETWEEN FR20 AND FR21, Y1959 COMPLIED WITH FEDEX EA: 6-5310-T0368594 PT1, EA TITLE: FUSELAGE - MAINFRAME - MCD    Y1959 SEAT TRACK BENT AND CRACKED BETWEEN FR20 AND FR21 - REPAIR. REPAIRED   MAIN DECK CARGO COMPARTMENT FLOOR SUPPORT STRUCTURE - SEAT TRACK, BETWEEN   FR20 AND FR21, Y1959. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
